Advances in Differential Equations
- Adv. Differential Equations
- Volume 21, Number 5/6 (2016), 463-504.
Existence of solutions to parabolic problems with nonstandard growth and irregular obstacles
In this paper, we establish the existence theory to nonlinear parabolic problems with nonstandard $p(x,t)$-growth conditions and irregular obstacles.
Adv. Differential Equations Volume 21, Number 5/6 (2016), 463-504.
First available in Project Euclid: 9 March 2016
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35K86: Nonlinear parabolic unilateral problems and nonlinear parabolic variational inequalities [See also 35R35, 49J40] 35A01: Existence problems: global existence, local existence, non-existence
Erhardt, André H. Existence of solutions to parabolic problems with nonstandard growth and irregular obstacles. Adv. Differential Equations 21 (2016), no. 5/6, 463--504. https://projecteuclid.org/euclid.ade/1457536498.